Aarhus University Seal / Aarhus Universitets segl

Asymptotics in Spin-Boson Type Models

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Asymptotics in Spin-Boson Type Models. / Dam, Thomas Norman; Møller, Jacob Schach.

In: Communications in Mathematical Physics, Vol. 374, No. 3, 2020, p. 1389-1415.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Dam, TN & Møller, JS 2020, 'Asymptotics in Spin-Boson Type Models', Communications in Mathematical Physics, vol. 374, no. 3, pp. 1389-1415. https://doi.org/10.1007/s00220-020-03685-5

APA

Dam, T. N., & Møller, J. S. (2020). Asymptotics in Spin-Boson Type Models. Communications in Mathematical Physics, 374(3), 1389-1415. https://doi.org/10.1007/s00220-020-03685-5

CBE

Dam TN, Møller JS. 2020. Asymptotics in Spin-Boson Type Models. Communications in Mathematical Physics. 374(3):1389-1415. https://doi.org/10.1007/s00220-020-03685-5

MLA

Dam, Thomas Norman and Jacob Schach Møller. "Asymptotics in Spin-Boson Type Models". Communications in Mathematical Physics. 2020, 374(3). 1389-1415. https://doi.org/10.1007/s00220-020-03685-5

Vancouver

Dam TN, Møller JS. Asymptotics in Spin-Boson Type Models. Communications in Mathematical Physics. 2020;374(3):1389-1415. https://doi.org/10.1007/s00220-020-03685-5

Author

Dam, Thomas Norman ; Møller, Jacob Schach. / Asymptotics in Spin-Boson Type Models. In: Communications in Mathematical Physics. 2020 ; Vol. 374, No. 3. pp. 1389-1415.

Bibtex

@article{68be113f315a484c88a35c7f50004b19,
title = "Asymptotics in Spin-Boson Type Models",
abstract = "In this paper, we investigate a family of models for a qubit interacting with a bosonic field. More precisely, we find asymptotic limits of the Hamiltonian as the interaction strength tends to infinity. The main result has two applications. First of all, we show that any self-energy renormalisation scheme similar to that of the Nelson model does not converge for the three-dimensional Spin-Boson model. Secondly, we show that excited states exist in the massive Spin-Boson model for sufficiently large interaction strengths. We are also able to compute the asymptotic limit of many physical quantities.",
author = "Dam, {Thomas Norman} and M{\o}ller, {Jacob Schach}",
year = "2020",
doi = "10.1007/s00220-020-03685-5",
language = "English",
volume = "374",
pages = "1389--1415",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer",
number = "3",

}

RIS

TY - JOUR

T1 - Asymptotics in Spin-Boson Type Models

AU - Dam, Thomas Norman

AU - Møller, Jacob Schach

PY - 2020

Y1 - 2020

N2 - In this paper, we investigate a family of models for a qubit interacting with a bosonic field. More precisely, we find asymptotic limits of the Hamiltonian as the interaction strength tends to infinity. The main result has two applications. First of all, we show that any self-energy renormalisation scheme similar to that of the Nelson model does not converge for the three-dimensional Spin-Boson model. Secondly, we show that excited states exist in the massive Spin-Boson model for sufficiently large interaction strengths. We are also able to compute the asymptotic limit of many physical quantities.

AB - In this paper, we investigate a family of models for a qubit interacting with a bosonic field. More precisely, we find asymptotic limits of the Hamiltonian as the interaction strength tends to infinity. The main result has two applications. First of all, we show that any self-energy renormalisation scheme similar to that of the Nelson model does not converge for the three-dimensional Spin-Boson model. Secondly, we show that excited states exist in the massive Spin-Boson model for sufficiently large interaction strengths. We are also able to compute the asymptotic limit of many physical quantities.

UR - http://www.scopus.com/inward/record.url?scp=85079448619&partnerID=8YFLogxK

U2 - 10.1007/s00220-020-03685-5

DO - 10.1007/s00220-020-03685-5

M3 - Journal article

AN - SCOPUS:85079448619

VL - 374

SP - 1389

EP - 1415

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 3

ER -